# SDR FXGA202006182009

- Difficulty date: June 18, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N965CE
- Make and model: Doug MD 83
- Aircraft serial: 53079
- Engine: Pwa JT8D9A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 937
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED FRAME AT F/STA 937 LBL6 & RBL6.  TO REPAIR 2 SMALL CRACKS IN FAIRING SUPPORT FRAMES AT F/STA 937 LBL6 & RBL6. (JUST FORWARD OF MAIN WHEEL WELL DOORS).  PERFORM REPAIRS ON CRACKED FRAMES PER DC-9/MD-80 SRM 53-01 FIGURE 2 (SHEET 4).
